Publications of C. Buchheim

This page shows all publications that appeared in the IASI annual research reports. Authors currently affiliated with the Institute are always listed with the full name.

You can browse through them using either the links of the following line or those associated with author names.

Show all publications of the year  ALL, with author Buchheim C., in the category ALL (or show them all):   (Items found: 3)


2009 | 2007

2009  [top]
  • Buchheim C., Giovanni Rinaldi: Terse integer linear programs for boolean optimization, Journal on Satisfiability, Boolean Modeling and Computation 6, 121-139, 2009

2007  [top]
  • Buchheim C., Giovanni Rinaldi: Efficient Reduction of Polynomial Zero-One Optimization to the Quadratic Case, SIAM Journal on Optimization 18 (4), 1398-1413, 2007
  • Buchheim C., Giovanni Rinaldi: Compact Integer Programming Formulations for Boolean Optimization Problems, IASI-CNR, R. 672, 12/2007
- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -